# SDR SIMA20120402003

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 24,350 hours, 20,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2776,  CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO PUSH OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED MAIN CABIN DOOR LOCK AS PER STANDARD PRACTICE.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD AS PER EMB 140 AMM 52-18-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
